# SDR 97ZZZM447

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTED FUEL MANIFOLD FOR EVIDENCE OF SOOT AND DISCOLORATION IND.  FUEL FIRE, PERFORMED ET INSPECTION OF 5TH SCALLOP FROM TOP FOR CRACKS IAW TEXTRON SPEC PROCEDURE.  PERFORMED DV INSPECTION OF RT FUEL MANIFOLD, S/N 863.  FOUND A SMALL VISUAL IND IN THE 5TH SCALLOP .  W/C GENERATED FOR REMOVAL OF THE RT FUEL MANIFOLD.
